EconPapers    
Economics at your fingertips  
 

Impact of interruption probability of the current optimal velocity on traffic stability for car-following model

Xiaoqin Li (), Yanyan Zhou and Guanghan Peng
Additional contact information
Xiaoqin Li: College of Mathematics and Physics Science, Hunan University of Arts and Science, Changde 415000, P. R. China
Yanyan Zhou: School of Mechanical and Electrical Engineering, Guilin University of Electronic Technology, Guilin 541004, P. R. China
Guanghan Peng: College of Physical Science and Technology, Guangxi Normal University, Guilin 541004, P. R. China

International Journal of Modern Physics C (IJMPC), 2022, vol. 33, issue 03, 1-10

Abstract: Traffic interruption is one of the important factors resulting in traffic jam. Therefore, a new optimal velocity model is established involving the traffic interruption probability for self-expected velocity. Linear stable condition and mKdV equation are deduced with regard to the self-interruption probability of the current optimal velocity from linear stable analysis and nonlinear analysis, respectively. Moreover, numerical simulation reveals that the traffic self-interruption probability of the current optimal velocity can increase traffic stability, which certifies that the traffic self-interruption probability of the current optimal velocity plays important influences on traffic system.

Keywords: Optimal velocity model; numerical simulation; traffic interruption probability (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0129183122500413
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijmpcx:v:33:y:2022:i:03:n:s0129183122500413

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0129183122500413

Access Statistics for this article

International Journal of Modern Physics C (IJMPC) is currently edited by H. J. Herrmann

More articles in International Journal of Modern Physics C (IJMPC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijmpcx:v:33:y:2022:i:03:n:s0129183122500413